Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Coming off Lustral [Zoloft]

Posted by JCM on July 26, 2004, at 7:43:16

In reply to Coming off Lustral [Zoloft] kate king, posted by Jonathan on July 22, 2004, at 1:18:23

> Wow, that is like reading my own words! I found this site tonight at work having had a meltdown at work and bawling without notice at my manager, whilst trying to apologise to him for my menopausal behaviour (I am 25)!

Kate it sounds like you are going through exactly what I am, although I have been off cold turkey for only 5 days. It has made the biggest difference to hear that other people have gone through these insane withdrawal symptoms, as, for the last 5 days I have had those crazy dizzies, hot and cold flushes, pounding heart, not to mention the moods. I have tooted my car horn at so many people over the last few days...anyway in a nutshell I have been taking 100mg for 6 months, then cut down to 50mg 2 weeks ago. On doctor's advice I went cold turkey after a week and I can now see this is a really bad idea. I'm going to taper (with another doctor) in a gentler way, like those suggested by others here...maybe alternate 100/50mg, then 50/25mg, then 25/0mg. How are you going now?

It makes me really mad that we aren't warned properly about the physical, emotional and psychological effects of these drugs.

It was just the biggest relief to read everyone's comments- thanks. Hope you are going ok Kate.

Julia

Originally posted on the Newbies' Board by kate king; reposted on this thread because Lustral is the name in the UK (and perhaps some other countries) for what the US majority at PB know as Zoloft (sertraline).
>
> Unfortunately, I'm not entitled to post on the Newbies' Board, so Kate may never see any replies on this thread to her post before they vanish into the archives :( It would, therefore, be helpful if a kind newby would please reply to her original post - http://www.dr-bob.org/babble/newbs/20040420/msgs/367340.html - and include a link to this message. Thanks in advance :)
>
> Here (at last) is what Kate said:
>
> > Hi everyone, have just registered and am v. new to all this. Was surfing the web,in desperation as am trying to stop taking Lustral, and found the site. Have had depression for about ten years but only started taking anti-depressants about 3 years ago. Have been on 100mg and then cut myself down to 50mg and have now been off them for 2.5 weeks and finding it very tough now. I'm really not sure how much they've helped, they make life less painful, and give others around a break, but the downside is that I've got nothing meaningful done and don't mind just coasting along in a haze. Has anyone else had this problem and has anyone managed to come off successfuly (this is my second attempt)Kate.
>
> Welcome, Kate :)
>
> I've never taken Lustral, so I'll defer to the many contributors to this thread.
>
> The simplest way to browse/read such a long thread, much easier than clicking on more than 330 links to individual posts, is to go to http://www.dr-bob.org/cgi-bin/pb/extras.pl , copy & paste the URL of this message (or any other in the thread) into the box near the top of the page, then click on the "Display messages" button.
>
> Good luck!
>
> Jonathan
> http://www.dr-bob.org/cgi-bin/pb/babblemail.pl?to=Jonathan
>
> moclobemide 600 mg
> lofepramine 140 mg
> lithium 1000 mg
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JCM thread:5582
URL: http://www.dr-bob.org/babble/20040724/msgs/370626.html